HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

The hyperbolic Gauss-Bonnet type theorem

Files in This Item:
pre574.pdf552.99 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83719

Title: The hyperbolic Gauss-Bonnet type theorem
Authors: Izumiya, S. Browse this author
Pei, D. Browse this author
Romero-Fuster,M. C Browse this author
Keywords: Hyperbolic space
hypersurfaces
hyperbolic Gauss maps
singularities
Issue Date: Dec-2002
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 574
Start Page: 1
End Page: 10
Abstract: We show that the Gauss-Bonnet type theorem holds for the hyperbolic Gauss-Kronecker curvature of a closed orientable even dimensional hypersurface in hyperbolic space. We also give detailed studies for surfaces.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69323
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University